Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 7, Issue 2 - Nov 2000
Volume 7, Issue 1 - May 2000
Selecting the target year
REGULAR GLOSED BOOLEAN ALGBRA IN THE SPACE WITH EXTENSION TOPOLOGY
Cao, Shangmin ;
The Pure and Applied Mathematics, volume 7, issue 2, 2000, Pages 71~78
Any Hausdoroff space on a set which has at least two points a regular closed Boolean algebra different from the indiscrete regular closed Boolean algebra as indiscrete space. The Sierpinski space and the space with finite complement topology on any infinite set etc. do the same. However, there is
space which does the same with Hausdorpff space as above. The regular closed Boolean algebra in a topological space is isomorphic to that algebra in the space with its open extension topology.
ON THE SUPERCLASSES OF QUASIHYPONORMAL OPERATIORS
Cha, Hyung-Koo ; Shin, Kyo-Il ; Kim, Jae-Hee ;
The Pure and Applied Mathematics, volume 7, issue 2, 2000, Pages 79~86
In this paper, we introduce the classes H(p,q,k),K(p;k) of operators determined by the Heinz-Kato-Furuta inequality and Holer-McCarthy inequality. We characterize relationship between p-quasihyponormal,
-p-quasihyponormal operators. And it is proved that every operator in K(p;1) for some $0
CHAOS AND LYAPUNOV EXPONENT
Yu, Se-Ra ; Kim, Yon-Mi ;
The Pure and Applied Mathematics, volume 7, issue 2, 2000, Pages 87~100
In this paper, we try to approach chasos with numerical method. After investigating nonlinear dynamcis (chaos) theory, we introduce Lyapunov exponent as chaos\`s index. To look into the existence of chaos in 2-dimensional difference equation we computes Lypunov exponent and examine the various behaviors of solutions by difurcation map.
CONTROLLABILITY OF NONLINEAR DELAY PARABOLIC EQUATIONS WITH NONTOCAL INITIAL CONDITION UNDER ROUNDARY INPUT
Park, Jong-Seo ; Kwun, Young-Chel ;
The Pure and Applied Mathematics, volume 7, issue 2, 2000, Pages 101~113
In this paper, we study controllability of nonlinear delay parabolic equa-tions with nonlocal initial condition under boundary input.
FUNDAMENTAL THEOREM OF NULL CURVES
Jin, Dae-Ho ;
The Pure and Applied Mathematics, volume 7, issue 2, 2000, Pages 115~127
The purpose of this paper is to prove the fundamental existence and uniqueness theorems of null curves in semi-Riemannian manifolds M of index 2.
A CHARACTERIZATION OF ASYMPTOPIC STABILITY IN DYNAMICAL POLYSYSTEMS
Goo, Yoon-Hoe ;
The Pure and Applied Mathematics, volume 7, issue 2, 2000, Pages 129~135
We show that a compact subset M of X is asymptotically stable if and only if a strict Lyapunov function of M exists.
THE CONVERGENCE THEOREMS FOR THE McSHANE-STIELTJES INTEGRAL
Yoon, Ju-Han ; Kim, Byung-Moo ;
The Pure and Applied Mathematics, volume 7, issue 2, 2000, Pages 137~143
In this paper, we define the uniformly sequence for the vector valued McShand-Stieltjes integrable functions and prove the dominated convergence theorem for the McShand-Stieltjes integrable functions.